Über Paare umfangsgleicher Eilinien.

Wilhelm Blaschke

Jahresbericht der Deutschen Mathematiker-Vereinigung (1938)

  • Volume: 48, page 69-74
  • ISSN: 0012-0456; 1869-7135

How to cite


Blaschke, Wilhelm. "Über Paare umfangsgleicher Eilinien.." Jahresbericht der Deutschen Mathematiker-Vereinigung 48 (1938): 69-74. <http://eudml.org/doc/146179>.

author = {Blaschke, Wilhelm},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Metric geometry, convex geometry, integral geometry},
pages = {69-74},
title = {Über Paare umfangsgleicher Eilinien.},
url = {http://eudml.org/doc/146179},
volume = {48},
year = {1938},

AU - Blaschke, Wilhelm
TI - Über Paare umfangsgleicher Eilinien.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1938
VL - 48
SP - 69
EP - 74
KW - Metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/146179
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.